MAUDE Adverse Event Report: V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2020, date of report: 11dec2020.
 
Event or Problem Description
It was reported to philips that the device shutdown and restarted while in use and the unit was alarming low priority alarm even though the settings were not changed.The device was in use at the time of the event.There was no report of patient or user harm.A philips field service engineer (fse) was dispatched to the customer site to provide additional assistance.
 
Additional Manufacturer Narrative
G4:05jan2021; b4:12jan2021.The device was in use at the time of the event.The patient was swapped to another v60 to continue treatment and there was no report of patient or user harm.Philips field service engineer (fse) was dispatched to the customer site to provide additional assistance.The fse found an error code consistent with ventilator restarted due to anomalies detected during operation in the event log and confirmed that the central processing unit (cpu) printed circuit board assembly (pcba) required replacement.The fse replaced the cpu pcba and ran a full performance verification test (pvt).The device passed all testing successfully and was returned to service.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
The central processing unit (cpu) was returned to the manufacturer for failure evaluation.Failure investigation could not duplicate the reported issue on the returned cpu pcba, and the event log had been cleared; additionally, no other failures were identified in their investigation.The alleged complaint of device restarting could not be confirmed.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
MDR Report Key10995800
Report Number2031642-2020-04512
Device Sequence Number17129763
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
07/09/2021
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/13/2021
08/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PATIENT CIRCUIT, MASK, AND HUMIDIFIER.